Jump to content



Photo

New Here - Male Side Effects


  • Please log in to reply
3 replies to this topic

#1 RafaMora979

RafaMora979

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 01 September 2018 - 01:05 PM

So I told my doctor I want off this drug, mainly because of the side effects. I was having urinary issues , as well as sexual side effects. I use to sleep through the night with no need to go to the restroom. Now, under Cymbalta, I wake up at least two times a night with a huge urge to urinate. During the day I have different issues. On occasion I’ll feel the need to urinate, but I’m unable to. I also leak either seminal fluid, or urine.


The sexual side effects basically are decreased libido, and a struggle to orgasm. I’m sexually active, and I feel like an old man. I’m in my mid 30’s.

Other than those two huge issues, the drug works as its suppose to. Unfortunately, the urinary issues, and the sexual problems, are too important for me to ignore. As a former alcoholic, who experienced intense alcohol withdrawal, the idea of experiencing withdrawal again is terrifying. I had already experienced shakes, nightmares, insomnia, hallucinations, and spider hands (as I call them).

My doctor, who is not the one who originally prescribed me on Cymbalta, appears genuine in helping me get off of it. My mother’s experience in tapering off wasn’t good, and we’re trying our best to do this right.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,182 posts
  • LocationMissouri

Posted 01 September 2018 - 01:29 PM

Welcome RafaMora

There are a couple of ways of handling it. You can cross taper from Cymbalta to a different antidepressant like Lexapro, Prozac or Zoloft that are easier to deal with OR you can bead count. There are around 300 little beads inside each capsule (it varies from brand to brand) and you take 2 or 3 more beads out each day. Both have their pitfalls but either can work.

#3 gail

gail

    God-like

  • Site Supporter
  • 4,573 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 01 September 2018 - 03:42 PM

Hello Rafamora,

If you think that you need to be on antidepressants, cross tapering to one of the 3 that Fishinghat mentioned is a good solution. Should you want that, we'll show you how.

If you want to get it over with, bead counting is the best way. If you're on 60, you may drop to 30 with no problems. Then you bead count from there unless the 30mg is unbearable then you start at 60.

Drop by anytime for more support or information.

#4 RafaMora979

RafaMora979

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 01 September 2018 - 06:53 PM

I’m focused right now on just getting to 30mg. I’m on day 2 with 30mg, and nothing unusual. I’ve read about Fish oil helping with cutting down, as well as exercise. I’ve been taking it for months now, and I’ve been exercising regularly, both prior to choosing to cut down on the medication.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users